Jump to content

mj65

Just Registered
  • Content Count

    4
  • Joined

  • Last visited

  1. Trace

    I hope you had a fantastic day :)

  2. Here is my update from my 1st post here on Feb. 27, 2010. I am now on my 33rd day with no Pristiq whatsoever! I feel better right now than I have in the last couple of years. I still will randomly have the side effect of sudden dizziness and my eyes still kind of play tricks on me but other than that I am doing pretty good. Last week I had some REALLY bad days because it was my first menstrual cycle without Pristiq and I had PMS on steroids I couldn't stand to be around myself, let-alone anyone else so I stayed in the bedroom all day and took a.5mg Xanax 2x that day to keep from ripping peoples heads off. But all better now. I will write what seemed to help me but I do seem to have a really funky metabolism and things seem to work a tad different on me than they do other people. So here you go: On Feb. 25, 2010 I began taking an herbal supplement called Estrotone, one gel cap 2x a day. Sorry guys, this is a female herbal supplement so don't know how much it'd help you all. A side note, it has no Hormones or Estrogen so don't let the name fool you. I also added 200mg of SAM-e 2x a day. I took 10mg Ambien and 1mg Ativan at night to help with sleep. I still do have to take this (I have always had sleep issues.) Started walking outside on 2/26/2010, this really helped A LOT. Took my mp3 player, walked at a comfortable pace and just enjoyed the beauty of outside. Benadry did seem to help with the brain spasms/zaps and helped with the hyper-vigilance I seemed to have with the SSRI discontinuation syndrome. On March 4, 2010, I added in 50mg of 5-HTP 1x a day in the late afternoon. I did learn that 200mg of SAM-e in late afternoon contributes to sleeplessness The 5-HTP seemed to help tremendously with the brain zaps (spasms) at this point still however, I did not like loud sounds/sudden noises. Still had vertigo with dizziness, but that was getting better. Still was crying easily if something was sad so stayed away from sad stuff.... For the most-part though most SSRI discontinuation symptoms have ceased. Have learned that it seems that I can no longer take the SAM-e supplement, it seems to increase my irritability and short-temper so it's gone bye-bye. I have increased my 5-HTP dose to 1 50mg tablet 2x a day, one at about noon and the other about an hour or so before I go to bed. Now precaution: the 5-HTP is a natural serotoin booster so DO NOT take it if you take any meds that effect your serotonin level as you could have that Serotonin overdose syndrome thing (can't remember the name) so do research before you decide to try it. I did a lot of reading about this before I decided to take it. I would recommend starting with a 50mg dose 1x a day. Some it can make sleepy if you take it during the day so you might have to play with time of day to start with and see what works for you. Good luck to all those out there trying to get off this horrible stuff. It can be difficult and trying but don't give up! You can do it but make sure to let the people around you know that you are doing it so if you act funky & weird they will now what is going on and try and help you through it. God Bless.
  3. I would suggest using Miralax and just follow directions on the label. Also, you could try Benefiber. They both work well and the good part is there is no icky texture or funky taste with either choice. I usually will mix the suggested dose with my morning coffee, I think the hot helps add to the melt/mix factor of both of these. What ever you try...best of luck :-) BTW I have a very poor diet when it comes to fiber, it is just not my friend so even after stopping my AD I still have to take a supplement to get my *uh-hum* to function correctly
  4. Welcome to DF!

    :)

  5. Ok, this is my 2nd post on this board. My first was just to say hello. Like many of you here I have decided to discontinue Pristiq. This is a decision that me and my hubby decided together. I have not found a Doc in years that has been able to help me so I give... Oddly enough it was my gyno and not a PDoc that put me on this medication. I went to him for my yearly and to ask him about the possibility of a hormonal connection to the way I had been feeling and he put me on a AD med. In the beginning it seemed to help with possible PMDD symptoms but after a year I feel worse and not better. Lets see today is Saturday, Feb. 27, 2010. I began this "journey" on Monday, Feb 22 by taking my usual dose of 50mg that night and thought I would try the every other day thing to start with so skipped Tuesday ended up with vertigo and dizziness by noon on Wed. Took my dose Wed night and of course began feeling better. Then I read somewhere that the every other day thing is like putting your mind and body on a really bad roller-coaster ride. So, therefore, I made the decision to go cold turkey, here it is Saturday and I have not taken any meds. So far I have experienced major dizziness and vertigo and now my eyes are unable to focus if I turn my head too quickly. It is like have constant motion sickness. I am having what feels like muscle spasms in my head with the occasional electrical zaps. My temper is a little short but I am trying to keep that in check. Not having any nightmares, hope I don't. As strange as it may sound Benadryl seems to help a little with the withdrawal. I seem to have an intolerance to loud/sudden noises, it causes my "brain spasm" thing. I do take 10 mg Ambien and 1mg Ativan to help me sleep, it takes time but it does eventually allow me to fall asleep. I really don't know what the proper protocol for this kind of thing is. I went from one PDoc that said I had bipolar depression to her replacement that said I mainly had ADHD with some depression so he put me on a totally different type of meds. Bad mistake....Haven't seen a PDoc since then. Disgusted with the whole ordeal. I have gotten to where I don't trus any Doc that wants to muck around with my mind. I need something but I just can't seem to find out what. Frustrating and disheartening but I will keep going. I have read that some ppl have the "discontinuation syndrome" for 7 days to some who it took 14 days to some poor souls who are still fighting and struggling. I agree with what another poster somewhere in here attributed success/lack of symptoms, not to will power or determination but to metabolic make-up and I totally agree. If it matters I will track my symptoms and post anything new and "interesting" that may happen. Everyone on here who is trying to do this don't give up, it has got to get better just keep going.
  6. 1099

    Welcome to DF,

    mj65!

  7. Hello, I am new here, registered just a few minutes ago. I am here because I want to read about other people's experience with stopping Pristiq. I have been on this med for about a year. It was prescribed to me by my gyno for what he termed "a little depression". I was wanting to maybe try some bioidentical HRT and he puts me on this I am on 50mg once a day. It seems to help with what I guess is PMDD but the side effects are debilitating to me. Constant fatigue, no desire to do anything and I suspect stomach issues for pretty much the whole time I have been on it. I intend to read what is happening to others and post my experience and see if it benefits or helps anyone. So, I will be seeing you all in the other forums. Ta-ta for now. Peace.
×
×
  • Create New...